Advertisement

Siberian Mathematical Journal

, Volume 43, Issue 2, pp 353–356 | Cite as

A Tauberian Theorem for Increasing Functions of Dominated Variation

  • B. A. Rogozin
Article

Abstract

We establish a Tauberian theorem for functions of dominated variation.

Keywords

Tauberian Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Feller W., “On regular variation and local limit theorems,” in: Proc. Fifth Berkeley Sympos. Math. Statist. Probab. Vol. 2. Contributions to Probability Theory. Part 1, Univ. of California Press, Berkeley, 1967, pp. 373-388.Google Scholar
  2. 2.
    Feller W., “One-sided analogues of Karamata's regular variation,” Enseign. Math., 15, 107-121 (1969).Google Scholar
  3. 3.
    Seneta E., Regularly Varying Functions [Russian translation], Nauka, Moscow (1985).Google Scholar
  4. 4.
    Borovkov A. A., Stochastic Processes in Queueing Theory [in Russian], Nauka, Moscow (1972).Google Scholar
  5. 5.
    de Haan L. and Stadtmüller U., “Dominated variation and related concepts and Tauberian theorems for Laplace transforms,” J. Math. Anal. Appl., 108, 344-365 (1985).Google Scholar
  6. 6.
    Bingham N. H. and Goldie Ch. M., “Extensions of regular variation. I, II,” Proc. London Math. Soc., 44, 473-534 (1982).Google Scholar

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • B. A. Rogozin
    • 1
  1. 1.Omsk Division of the Sobolev Institute of MathematicsOmsk

Personalised recommendations